MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS INFINITY LAB CORE LICENSE 3.X; CALCULATOR/DATA PROCESSING MODULE FOR CLINICAL USE

ROCHE DIAGNOSTICS COBAS INFINITY LAB CORE LICENSE 3.X; CALCULATOR/DATA PROCESSING MODULE FOR CLINICAL USE
Catalog Number 09180443001
Medical Device Problem Code Application Program Problem (2880)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/23/2022
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of a software issue for the cobas infinity core software, version 3.03.11.There was reportedly a delay with rule engine execution of ten seconds to 1.5 hours which causes incorrect results to be validated and released to the laboratory information system (lis).It has been confirmed that no patient was harmed because of this issue.
 
Additional Manufacturer Narrative
The investigation verified the allegation as a software issue in cobas infinity, as the rule engine process is taking too long to process the events which caused delays in the rule execution.This delay allows the automatic validation process to run before the rule is executed.
 
Additional Manufacturer Narrative
The investigation determined that the causal factor of the reported allegation is the low performance of the rule engine module.

Brand Name
COBAS INFINITY LAB CORE LICENSE 3.X
Common Device Name
CALCULATOR/DATA PROCESSING MODULE FOR CLINICAL USE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE INSTRUMENT CENTER AG TEGIMENTA
forrenstrasse
na
rotkreuz 6343
SZ   6343
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key16009499
Report Number1823260-2022-04092
Device Sequence Number5511165
Product Code JQP
UDI-Device Identifier07613336177129
UDI-Public07613336177129
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number09180443001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/23/2022
Supplement Date Received by Manufacturer12/22/2022
Initial Report FDA Received Date12/19/2022
Supplement Report FDA Received Date01/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown